# SDR DALA2025051603791

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 74,838 hours, 35,516 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3262 - MISC/DE - DUE TO FUMES IN AFT GALLEY AREA. CORRECTIVE ACTION: SUSPECTED TYPE 9 (ELECTRICAL) SMELL. NO TROUBLE FOUND. OK FOR SERVICE. (LP: 6973965)
